# SDR ABXA9500467

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228183
- Condition: Corroded
- Location: Fs 1197-1208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE AFT FUSELAGE SKIN CORRODED ALONG LONGERON 20L BETWEEN FS 1197 AND FS 1208.  REPLACED SKIN SECTION IAW DC-9 SRM 51-30-2.
